| Model Number |
02.07.10.8651 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Batch review performed on 9 january 2026 lot 2257626: (b)(4) items manufactured and released on 03-jan-2023.No anomalies found related to the problem.To date, two similar events have been reported on the same lot.R&d analysis the picture confirmed that the antirotational insert of the trial offset has been disassembled from the main body during trial removal from the bone.During extraction of the system consisting of extension stem, trial offset and trial keel assembly from the bone, the elastic clipping of the threaded insert of the trial offset is unable to withstand the blows and disengages from the offset body itself.Root cause: the issue was likely influenced by a combination of the inherent mechanical limitations of the design version involved and the forces applied under the specific conditions of use.
Event or Problem Description
The anti-rotational insert of the trial offset 3mm broke during the removal of the trial assembly.Clamp used to remove the part (5 minutes delay to recover the piece).Surgery completed successfully.